A note on the Cauchy-type mixture distributions

Tafakori, L and Soltani, A 2017, 'A note on the Cauchy-type mixture distributions', Journal of Statistical Computation and Simulation, vol. 87, no. 9, pp. 1901-1910.

Document type: Journal Article
Collection: Journal Articles

Title A note on the Cauchy-type mixture distributions
Author(s) Tafakori, L
Soltani, A
Year 2017
Journal name Journal of Statistical Computation and Simulation
Volume number 87
Issue number 9
Start page 1901
End page 1910
Total pages 10
Publisher Taylor & Francis
Abstract An interesting class of continuous distributions, called Cauchy-type mixture, with potential applications in modelling erratic phenomena is introduced by Soltani and Tafakori [A class of continuous kernels and Cauchy type heavy tail distributions. Statist Probab Lett. 2013;83:1018-1027]. In this work, we provide more insights into the Cauchy-type mixture distributions, involving certain characterizations, connections with the generalized Linnik distributions and the class of discrete distributions induced by stable laws. We also prove that the Laplace transform of Cauchy-type mixture distributions when normalized by constant terms become as a density functions in terms of distributional conjugate property.
Subject Probability Theory
Statistical Theory
Applied Statistics
Keyword(s) One-sided Cauchy distributions
Linnik distribution
stable distributions
Cauchy-type mixture distributions
DOI - identifier 10.1080/00949655.2017.1296440
Copyright notice © 2017 Informa UK Limited, trading as Taylor & Francis Group
ISSN 0094-9655
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 11 Abstract Views  -  Detailed Statistics
Created: Fri, 14 Dec 2018, 16:06:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us